Reverse Mathematics and Recursive Graph Theory

Mathematical Logic Quarterly 44 (4):465-473 (1998)

Abstract

We examine a number of results of infinite combinatorics using the techniques of reverse mathematics. Our results are inspired by similar results in recursive combinatorics. Theorems included concern colorings of graphs and bounded graphs, Euler paths, and Hamilton paths

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,660

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-03

Downloads
27 (#427,846)

6 months
1 (#388,784)

Historical graph of downloads
How can I increase my downloads?

Similar books and articles

References found in this work

Recursive Coloration of Countable Graphs.Hans-Georg Carstens & Peter Päppinghaus - 1983 - Annals of Pure and Applied Logic 25 (1):19-45.

Add more references

Citations of this work

Domatic Partitions of Computable Graphs.Matthew Jura, Oscar Levin & Tyler Markkanen - 2014 - Archive for Mathematical Logic 53 (1-2):137-155.
Reverse Mathematics and the Coloring Number of Graphs.Matthew Jura - 2016 - Notre Dame Journal of Formal Logic 57 (1):27-44.

Add more citations